Supplements warning: FDA sends new alert over ingredient known to kill – ‘May be unsafe'

HomeHeath

Supplements warning: FDA sends new alert over ingredient known to kill – ‘May be unsafe'

Taken at high doses, the plant derivative is known to cause irregular heartbeat and even death, according to WebMD.It affects the vital organ by in

State pension alert: Check your National Insurance record as it could impact your sum
Gmail and Outlook alert: Urgent warning about your inbox – don't ignore Government advice
UK recession warning: Bank of England on alert as Britons face ‘disaster’ year


Taken at high doses, the plant derivative is known to cause irregular heartbeat and even death, according to WebMD.

It affects the vital organ by increasing its ejection fraction – the amount of blood pumped out at each contraction – which is deemed helpful in endurance training.

This is why the supplement ingredient, found in the lotus flower, is generally marketed as a ‘fat-burner’.

Preliminary research, however, shows that the plant fails to increase heart rate in a way that has training benefits or therapeutic effects.

In 2019, a study conducted by researchers at Harvard University and the National Science Foundation raised concerns over high concentrations of the compounds found in supplements.



COMMENTS

WORDPRESS: 0
DISQUS: